# SDR ASAA2015030610875

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,730 hours, 9,527 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504B
- Condition: Failed
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING, TC 78222000 GROUND FUNCTIONAL TEST 60.31 FAILS WITH MAINTENANCE MESSAGE 22-11159, SPOILER POSITION 9.  ACFT GROUNDED.  FOUND NR 9 SPOILER POSITION SENSOR OUT OF ADJUSTMENT AT NEUTRAL.  ADJUSTED NR 9 SPOILER POSITION SENSOR REF AMM 22-11-27-820-801. GROUND FUNCTIONAL TEST 60.31, TESTS ALL PASS.
